RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2015, Volume 58, Pages 153–165 (Mi cmfd284)  

This article is cited in 4 scientific papers (total in 4 papers)

Smoothness of generalized solutions of the Dirichlet problem for strongly elliptic functional differential equations with orthotropic contractions

A. L. Tasevich

RUDN University, Moscow, Russia

Abstract: In the disk, we consider the first boundary-value problem for a functional differential equation containing transformations of orthotropic contractions of independent variables of the unknown function. We study the smoothness of generalized solutions inside special-type subdomains and near their boundaries and pose strong ellipticity conditions.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1974


Full text: PDF file (280 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2018, 233:4, 541–554

Document Type: Article
UDC: 517.9

Citation: A. L. Tasevich, “Smoothness of generalized solutions of the Dirichlet problem for strongly elliptic functional differential equations with orthotropic contractions”, Proceedings of the Seventh International Conference on Differential and Functional-Differential Equations (Moscow, August 22–29, 2014). Part 1, CMFD, 58, PFUR, M., 2015, 153–165; Journal of Mathematical Sciences, 233:4 (2018), 541–554

Citation in format AMSBIB
\Bibitem{Tas15}
\by A.~L.~Tasevich
\paper Smoothness of generalized solutions of the Dirichlet problem for strongly elliptic functional differential equations with orthotropic contractions
\inbook Proceedings of the Seventh International Conference on Differential and Functional-Differential Equations (Moscow, August 22--29, 2014). Part~1
\serial CMFD
\yr 2015
\vol 58
\pages 153--165
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd284}
\transl
\jour Journal of Mathematical Sciences
\yr 2018
\vol 233
\issue 4
\pages 541--554
\crossref{https://doi.org/10.1007/s10958-018-3942-6}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd284
  • http://mi.mathnet.ru/eng/cmfd/v58/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Popov, “Sledy obobschennykh reshenii ellipticheskikh differentsialno-raznostnykh uravnenii s vyrozhdeniem”, Trudy seminara po differentsialnym i funktsionalno-differentsialnym uravneniyam v RUDN pod rukovodstvom A. L. Skubachevskogo, SMFN, 62, RUDN, M., 2016, 124–139  mathnet
    2. L. E. Rossovskii, A. L. Tasevich, “Unique solvability of a functional-differential equation with orthotropic contractions in weighted spaces”, Differ. Equ., 53:12 (2017), 1631–1644  crossref  mathscinet  zmath  isi  elib  scopus
    3. A. Tasevich, “Analysis of functional-differential equation with orthotropic contractions”, Math. Model. Nat. Phenom., 12:6, SI (2017), 240–248  crossref  zmath  isi  scopus
    4. V. A. Popov, “Otsenki reshenii ellipticheskikh differentsialno-raznostnykh uravnenii s vyrozhdeniem”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 64, no. 1, Rossiiskii universitet druzhby narodov, M., 2018, 131–147  mathnet  crossref
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:113
    Full text:29
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019